# SDR SWAA022991

- Difficulty date: December 20, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 38,590 hours, 35,642 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7275W
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY, DURING CLIMB APU FIRE WARNING LIGHT ILLUMINATED AND FIRE ALARM SOUNDED, DISCHARGED APU FIRE BOTTLE.  APU WAS NOT RUNNING.  REMOVED AND REPLACED APU FIRE DETECTION HARNESS AND FIRE BOTTLE PER MM.
